No Cover Image

Journal article 586 views

Contractivity of the Hilbert-Schmidt distance under open-system dynamics / Xiaoting Wang, S Schirmer, Sophie Shermer

Physical Review A, Volume: 79, Issue: 5

Swansea University Author: Sophie Shermer

Full text not available from this repository: check for access using links below.

Published in: Physical Review A
ISSN: 1050-2947 1094-1622
Published: 2009
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7873
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 5